| Model Number |
4150011002 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
Event or Problem Description
It was reported that a patient had an alignment issue regarding the outrigger-subtalar alignment.The patient suffered from charcot arthropathy and required an ankle fusion via a hindfoot nail for his procedure.No medical intervention reported during this event.Yes, a 10-minute delay occurred in attempting to re-align the screw trajectory to insert into the nail.Consequently, this attempt failed and the surgeon resorted to using cannulated screws.Additional consequences are to be determined.6 and 12-month post-operative follow-ups will indicate whether the ankle has successfully unsuccessfully fused and healed.Surgeon implanted cannulated screws outside and next to the intramedullary nail.No patient labels are available for review.No radiographic images from pre-op, peri-op and/or post-op available to provide any additional details related to this event.
Event or Problem Description
Additional Manufacturer Narrative
Please see the corrections made to the d9/h3, h3: the reported event was confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.